Pacific Journal of Mathematics

Approximate identities and the strict topology.

H. S. Collins and R. A. Fontenot

Article information

Source
Pacific J. Math., Volume 43, Number 1 (1972), 63-79.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959643

Mathematical Reviews number (MathSciNet)
MR0313824

Zentralblatt MATH identifier
0257.46049

Subjects
Primary: 46K05: General theory of topological algebras with involution

Citation

Collins, H. S.; Fontenot, R. A. Approximate identities and the strict topology. Pacific J. Math. 43 (1972), no. 1, 63--79. https://projecteuclid.org/euclid.pjm/1102959643


Export citation

References

  • [1] C. A. Akemann, A Gelfand representationfor arbitraryC*-algebras, to appear.
  • [2] C. A. Akemann, Interpolationin W*-algebras, Duke Math. J., 35 (1968), 525-534.
  • [3] W. G. Bade, Extensionsof interpolatingsets, Proceedings of a conference held at the University of California, Irvine, edited by B. R. Gelbaum, Thompson Book Company, Washington, 1967.
  • [4] R. C. Buck, Bounded continuous functions on a locally compact space, Mich. Math. J., 5 (1958), 95-104.
  • [5] R. C. Busby, Double centralizersand extensions of C*-algebras, Trans. Amer. Math. Soc, 132 (1968), 79-99.
  • [6] H. S. Collins and J. R. Dorroh, Remarks on certain functionspaces, Math. Annalen, 176 (1968), 157-168.
  • [7] J. B. Conway, The strict topology and compactness in the space of measures, Trans. Amer. Math. Soc, 126 (1967), 474-486.
  • [8] J. B. Conway, A theorem on sequential convergence of measures and someapplications, Pacific J. Math., 28 (1969), 53-60.
  • [9] M. M. Day, Normed linear spaces, Springer-Verlag, Berlin, 1958.
  • [10] J. Dixmier. Les algebres d'operateurs,dansespace Hilbertien,Gauthier-Villars, Paris, 1957.
  • [11] J. Dugundji, Topology, Allyn and Bacon, Boston, 1965.
  • [12] I. Glicksberg, The representation of functionals by integrals, Duke Math., J., 19 (1952), 253-261.
  • [13] J. Kelley, General Topology, Van Nostrand, 1955.
  • [14] M. Naimark, Normed Rings, Groningen, The Netherlands: P. Noordhoff, 1960.
  • [15] G. Pedersen, Measure theory for C*-algebras, Math. Scand., 19 (1966), 131-145.
  • [16] G. Pedersen, Measure theory for C*-algebras II, Math. Scand., 22 (1968), 63-74.
  • [17] A. P. and W. J. Robertson, Topological vector spaces, Cambridge University Press, London, 1964.
  • [18] F. Sentilles and D. Taylor, Factorizationin Banach algebras and the general strict topology, Trans. Amer. Math. Soc, 142 (1969), 141-152.
  • [19] W. Summers, Factorization in Frechet spaces, Studia Math., 39 (1971), 209-216.
  • [20] D. Taylor, The strict topology for double centralizer algebras, Trans. Amer. Math. Soc, 150 (1970), 633-643.
  • [21] D. Taylor, A general Phillips theorem for C*-algebras and some applications, Pacific J. Math., 4O (1972), 477-488.
  • [22] J. Wang, Multipliers of commutative Banach algebras, Pacific J. Math., 11 (1961), 1131-1149.
  • [23] J. Webb, Sequential convergence in locally convex spaces, Proc, Camb. Phil. Soc, 64 (1968), 341-364.